Journal of Symbolic Logic 35 (3):477-478 (1970)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270749
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,248
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

An Effective Operator, Continuous but Not Partial Recursive.Paul R. Young - 1970 - Journal of Symbolic Logic 35 (3):477-478.
Effective Operations on Partial Recursive Functions.J. Myhill & J. C. Shepherdson - 1955 - Mathematical Logic Quarterly 1 (4):310-317.
Recursiveness of Ω‐Operations.Victor L. Selivanov - 1994 - Mathematical Logic Quarterly 40 (2):204-206.


Added to PP index

Total views
3 ( #1,362,404 of 2,518,476 )

Recent downloads (6 months)
1 ( #408,186 of 2,518,476 )

How can I increase my downloads?


My notes